My mother is 79yrs old. She has had an Electrolyte problem for the last 2 yrs. Sodium levels are coming down. This is the 3rd year. Even in May of 2010, she began having the same problem. From May 2010 to till Dec 2010 she used Covance 50mg for BP and Wysolone 5mg. She did not have any problem. Soduim levels are 138.4 out of 145 and hemoglobin is 10.4, this result is from mid December.
In mid Dec 2010, she got a cold and cough, so we went to the doctor and she normally checked the BP and she found a little bit of high BP, i think 152 (I don't remember exactly) and the Doctor prescribed Losar - H (LOSARTAN POTASSIUM AND HYDROCHLOROTHIAZIDE) twice a daily instead of Covance 50 mg. We went to my native place and i did the electrolytes test on Jan'6th, i found the difference to be 3 points. Now 135. I have taken her to my family doctor he said Losar - H have side effects, that will reduce the sodium level so use Losar - H is in morning and Plane Losar is at bed time. So we started like that and one month completed. Last 4 days she is sleeping (Drowsiness) and i got the doubt and Today(11-Feb-11) i have taken electrolytes test and got the result its value is 133.4 and hemoglobin is 8.3. I don't understand why she is getting every year like that. Is there any permanent solution for maintaining proper sodium levels?
Can you suggest which med i can use (Covance 50mg or Losar-H) and also what foods (diet) i need to give to my mother because she is unable to have proper lunch and dinner?
Eagerly waiting for your reply on this. Thanks in advance.
My father's (58 yrs old) sodium level stays at 135 and he is taking natrise 15 mg on alternative days but still he s...1 REPLY
Can you take this medication if you have high sodium levels? ## Contraindications for Miralax indicate that you should c...1 REPLY
Hi all. If this is relevant, I'm 20, male, and I've been taking Vyvanse for my ADHD for about a year. It has bee...2 REPLIES
I am on 600 lyrica for chronic neuropathic pain , I decided to reduce which I did over 2 months got to 325 and I blew me...4 REPLIES
I suffer from high anxiety, ADHD and minor depression. Last week I talked to my doctor and he prescribed me 50 mg Pristi...2 REPLIES
hOW MANY TIMES A DAY A DIABETIC PERSON SHOULD EAT? ## Hi Juan, This is a rather difficult question to answer since every...1 REPLY
Doctor told me to take glim 1mg just after meal but I took after 4 hours once I checked my blood sugar level was 277 in ...1 REPLY
whats the name of the green sugary liquid they give you to take two or three times a day for lowering ammonia levels? ##...2 REPLIES
I am takiung """""""""""Glyburide-Metforming 5-5 and Januvia 100mg for my di...1 REPLY
Hi, I was given Invega Sustenna at 100mg a month for 10 months since Dec 5th. My last shot was on August 29th 2013. The ...357 REPLIES